논문KCI 등재
ON PARAHOLOMORPHICALLY PSEUDOSYMMETRIC PARA-KAHLERIAN MANIFOLDS
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
We find necessary and sufficient conditions for a para-Kahlerian manifold to be paraholomorphically pseudosymmetric in terms of the paraholomorphic projective and Bochner curvatures. New examples of such spaces are proposed.
Abstract
We find necessary and sufficient conditions for a para-Kahlerian manifold to be paraholomorphically pseudosymmetric in terms of the paraholomorphic projective and Bochner curvatures. New examples of such spaces are proposed.
참고문헌 (28)
- C. L. Bejan, "The Bochner curvature tensor on a hyperbolic Kahler manifold, Differential geometry and its applications (Eger, 1989)", Colloquia Mathematica Societatis Janos Bolyai, 56, pp.93~99 (1992)
- E. Boeckx, "Riemannian Manifolds of Conullity Two" (1996), World Scientific Publishing Co., Inc.
- A. Bonome, "On the paraholomorphic sectional curvature of almost para-Hermitian manifolds", Houston Journal of Mathematics, 24(2), pp.277~300 (1998)
- V. Cruceanu, "A survey on paracomplex geometry", Rocky Mountain Journal of Mathematics, 26(1), pp.83~115 (1996)
- R. Deszcz, "On pseudosymmetric spaces", Bulletin of the Belgian Mathematical Society Series A, 44(1), pp.1~34 (1992)
- P. M. Gadea, "Para-Hermitian and para-Kahler manifolds", Quaderni Institute Math Faculty Economia University Messina, 1, pp.72~ (1995)
- P. M. Gadea, "A. Montesinos Amilibia, Spaces of constant para-holomorphic sectional curvature", Pacific Journal of Mathematics, 136(1), pp.85~101 (1989)
- G. Ganchev, "Isotropic sections and curvature properties of hyperbolic Kaehlerian manifolds", PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.), 38(52), pp.183~192 (1985)
- E. Garcıa-Rıo, "Curvature properties of para-Kahler manifolds, New developments in differential geometry (Debrecen, 1994)", Applied mathematics, pp.193~200 (1996), Kluwer Acad. Publ.
- S. Hessen, "Properties of a scalar curvature invariant depending on two planes", manuscripta mathematica, 122(1), pp.59~72 (2007)
- S. Ivanov, "Parahermitian and paraquaternionic manifolds", Differential Geometry and its Applications, 23(2), pp.205~234 (2005)
- B. Jahanara, "On the parallel transport of the Ricci curvatures", Journal of Geometry and Physics, 57(9), pp.1771~1777 (2007)
- U. G. Lumiste, "Semisymmetric submanifolds", Journal of Mathematical Sciences, 70, pp.1609~1623 (1984)
- D. ÃLuczyszyn, "On para-K¨ahlerian manifolds with recurrent paraholomorphic projective curvature", Mathematica Balkanica (N.S.), 14(1), pp.167~176 (2000)
- D. ÃLuczyszyn, "On Bochner semisymmetric para-K¨ahlerian manifolds", Demonstratio Mathematica, 34(4), pp.933~942 (2001)
- D. ÃLuczyszyn, "On pseudosymmetric para-K¨ahlerian manifolds", Beitrage zur Algebra und Geometrie, 44(2), pp.551~558 (2003)
- D. ÃLuczyszyn, "On Bochner flat para-Kahlerian manifolds", Central European Journal of Mathematics, 3(2), pp.331~341 (2005)
- J. Mikes, "Holomorphically projective mappings and their generalizations, Geometry, 3", Journal of Mathematical Sciences (New York), 89(3), pp.1334~1353 (1998)
- V. A. Mirzoyan, "Ric-semisymmetric submanifolds", Journal of Mathematical Sciences, 70(250), pp.1624~1646 (1994)
- Itogi Nauki i Tekhniki, "Problems in geometry, Vol. 23 (Russian)", pp.29~66 (1991), Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform.
- R. Niebergall, "Real hypersurfaces in complex space forms, Tight and taut submanifolds (Berkeley, CA, 1994)", Mathematical Sciences Research Institute Publications, 32, pp.233~305 (1997), Cambridge Univ. Press
- M. Prvanovic, "Holomorphically projective transformations in a locally product space", Mathematica Balkanica, 1, pp.195~213 (1971)
- N. Pusic, "On an invariant tensor of a conformal transformation of a hyperbolic Kaehlerian manifold", Zbornik radova, (4), pp.55~64 (1990)
- N. Pusic, "On HB-flat hyperbolic Kaehlerian spaces, 11th Yugoslav Geometrical Seminar (Divˇcibare, 1996)", MATEMATIČKI VESNIK, 49(1), pp.35~44 (1997)
- E. Reyes, "Projective torsion and curvature, axiom of planes and free mobility for almost-product manifolds", Annales Polonici Mathematici, 48(3), pp.307~330 (1988)
- Z. I. Szabo, "Structure theorems on Riemannian manifolds satisfying R(X; Y )R = 0, I, Local version", Journal of Differential Geometry, 17, pp.531~582 (1982)
- Z. I. Szabo, "Structure theorems on Riemannian manifolds satisfying R(X; Y )R = 0, II", Global versions Geometriae Dedicata, 19, pp.65~108 (1982)
- A. G. Walker, "On Ruse’s spaces of recurrent curvature", Proc. London Math. Soc., 통권 : 52, pp.36~64 (1950)
관련 논문AI추천
On Almost Pseudo Conharmonically Symmetric ManifoldsPrajjwal Pal경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2014 · 제54권 제4호Semisymmetric properties of almost coK\"ahler 3-manifolds서영진, Pradip Majhi, Uday Chand De대한수학회 · 대한수학회보2019 · 제56권 제1호On nearly paraK\"{a}hler manifoldsAydin Gezer, Sibel Turanli대한수학회 · 대한수학회보2018 · 제55권 제3호On a type of generalized symmetric manifoldsRajesh Kumar대한수학회 · 대한수학회논문집2019 · 제34권 제3호Paracontact Metric (k; μ )-spaces Satisfying Certain Curvature ConditionsKrishanu Mandal, Uday Chand De경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2019 · 제59권 제1호On a type of semi-symmetric non metric connection in Lorentzian para-Sasakian manifoldE. Yasar장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2011 · 제14권 제2호
이 간행물의 다른 논문 (14건)
Hypercyclicity on invariant subspacesHenrik Peterssonpp. 903-921Continuities and homeomorphisms in computer topology and their applications한상언pp. 923-952Ideal cell-decompositions for a hyperbolic surface and Euler characteristicYasar Sozenpp. 965-976WEIGHTED COMPOSITION OPERATORS FROM F(p, q, s) INTO LOGARITHMIC BLOCH SPACEShanli Yepp. 977-991Precise rates in the law of the logarithm for the moment convergence of i.i.d. random variablesYe Jiang, Tian-Xiao Pang, 황교신, Zheng-Yan Linpp. 993-1005
